Vietnam Journal of Mathematics
Vietnam Journal of Mathematics (VJM) is a quarterly peer reviewed scientific journal, established by Vietnam Academy of Science and Technology and Vietnam Mathematical Society. It publishes original research papers and review articles in mathematics, especially in applied mathematics.
Duong Minh Duc (September 2018)
- Journal Title
- Vietnam Journal of Mathematics
- Volume 41 / 2013 - Volume 46 / 2018
- Print ISSN
- Online ISSN
- Springer Singapore
- Additional Links
To view the rest of this content please follow the download PDF link above.